Journal of Jishou University(Natural Sciences Edition) ›› 2020, Vol. 41 ›› Issue (6): 1-4.DOI: 10.13438/j.cnki.jdzk.2020.06.001

• Mathematics •     Next Articles

Number of 1-Factors in Three Types of 3-Regular Graph

TANG Baoxiang, REN Han   

  1. (1. School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, Gansu China;2. Department of Mathematics, East China Normal University, Shanghai 200062, China)
  • Online:2020-11-25 Published:2021-02-04

Abstract: Three types of 3-regular graphs are constructed, and the calculation formulas for the number of 1-factors of these three types of graphs are given by the method of classification and summation.

Key words: 1-factors, 3-regular graph, ladder graph

WeChat e-book chaoxing Mobile QQ